# SDR DALA2023122710632

- Difficulty date: December 9, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 87,429 hours, 40,737 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DISC: WATER AND WASTE INDICATION ON FAP PANEL FLASHING FORWARD ATTENDANT PANEL. C/A: MEL NUMBER ADDED FOR DISPATCH. BITE TEST AND GRD TEST ON CIDS DIR 1 FAULTED DEU A 200RH12. ALSO FOUND SOME EMER EXIT LIGHTS WERE MALFUNTIONING AND CIDS CAUTION LIGHT ON FAP. R/R DEU A 200RH12. ALL BITES TEST OK. NO FAULTS AT THIS TIME. MEL AND PLACARD REMOVED.
